# SDR SWIA200211113

- Difficulty date: August 8, 2002
- Submitted: August 14, 2002
- Operation: Air carrier
- Aircraft: N906SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7510
- Aircraft time: 3,367 hours, 2,833 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Switch
- Condition: Contaminated
- Location: Rudder
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

ABORTED T/O DUE TO A RUDDER MISCONFIG.  RUDDER TRIM CONTROL KNOB MIS-RIGGED.  REPLACED RUDDER AND AILERON TRIM PANEL.  RUDDER TRIM OPS CHECK GOOD.  FOUND FAULTY RUDDER SWITCH.
